# SDR AALA20030221

- Difficulty date: February 23, 2003
- Submitted: March 31, 2003
- Operation: Air carrier
- Aircraft: N437AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49455
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, WALL MOUNTED EMERGENCY EXIT LIGHT ACROSS FROM FORWARD LAVATORY IN AISLE INOPERATIVE.  REPLACED WALL MOUNTED EMERGENCY EXIT LIGHT ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
